Translator Disclaimer
September 2015 Parisian ruin of self-similar Gaussian risk processes
Krzysztof Dębicki, Enkelejd Hashorva, Lanpeng Ji
Author Affiliations +
J. Appl. Probab. 52(3): 688-702 (September 2015). DOI: 10.1239/jap/1445543840

Abstract

In this paper we derive the exact asymptotics of the probability of Parisian ruin for self-similar Gaussian risk processes. Additionally, we obtain the normal approximation of the Parisian ruin time and derive an asymptotic relation between the Parisian and the classical ruin times.

Citation

Download Citation

Krzysztof Dębicki. Enkelejd Hashorva. Lanpeng Ji. "Parisian ruin of self-similar Gaussian risk processes." J. Appl. Probab. 52 (3) 688 - 702, September 2015. https://doi.org/10.1239/jap/1445543840

Information

Published: September 2015
First available in Project Euclid: 22 October 2015

zbMATH: 1326.60042
MathSciNet: MR3414985
Digital Object Identifier: 10.1239/jap/1445543840

Subjects:
Primary: 60G15
Secondary: 60G70

Keywords: fractional Brownian motion , generalized Pickands' constant , Normal approximation , Parisian ruin probability , Parisian ruin time , self-similar Gaussian process

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top